MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS HBA1C REAGENT; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS HBA1C REAGENT; IN-VITRO DIAGNOSTICS
Catalog Number 6842905
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a non-reproducible, higher than expected vitros hba1c result was obtained from a single patient sample using vitros chemistry products hba1c reagent lot 1539-42-2750 on a vitros xt7600 integrated system.The assignable cause of the event could not be determined.Diagnostic vitros gent within-run precision testing to assess instrument performance was not processed, therefore, an analyzer performance issue cannot be ruled out as contributing to the event.A review of historical quality control results indicated vitros hba1c reagent lot 1539-42-2750 was not performing as intended within the timeframe of the event and therefore, a reagent related performance issue at the customer site cannot be ruled out as contributing to the event.A complaint review found no additional complaints for vitros hba1c reagent lot 1539-42-2750.In addition, continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros hba1c reagent lot 1539-42-2750.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros hba1c reagent lot 1539-42-2750.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a non-reproducible, higher than expected vitros hba1c result was obtained from a single patient sample using vitros chemistry products hba1c reagent lot 1539-42-2750 on a vitros xt7600 integrated system.Patient sample vitros hba1c result of 11.13 % ngsp vs.The expected result of 7.02 % ngsp biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The higher-than-expected vitros hba1c result was not reported outside of the laboratory and there was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS HBA1C REAGENT
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24280823
Report Number1319808-2026-00005
Device Sequence Number8318974
Product Code PDJ
UDI-Device Identifier10758750030729
UDI-Public(01)10758750030729(17)260209(11)240209(10)422750
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Catalogue Number6842905
Device Lot Number1539-42-2750
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown